# SDR JJBA20251008037

- Difficulty date: September 30, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, BTW STR 15R-16R, RH FRAME 25 FOUND CRACKED. FRAME REPAIRED. U CHANNEL AND REPAIR SPLICE FABRICATED WITH AN ALTERNATE MATERIAL.
